# SDR SWAA2022111069029

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 16,559 hours, 8,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACEPLATE OF CENTER AISLE EXIT LIGHT FELL OFF. / [01] RE-INSTALLED FWD LENS COVER ON CTR AISLE EXIT LIGHT PER AMM 33-51-01.
